# SDR ABXA9600051

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 3774609503
- Condition: Corroded
- Location: Bs 55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD-DISCOVERED MAIN CABIN FLOORBEAMS, ATTACH FITTINGS, GUSSETS AND BRACKETS HAVE CORROSION FROM BL ZERO TO RIGHT CUSP BS 55.000 IN MAIN CABIN.  REPAIRED FUSELAGE STATION 55.000 FLOORBEAM THAT HAD AREAS OF CORROSION IN THE MAIN CABIN IAW ABX REA D853-12718MR.
